SOFT Β W-HAUSDORFF SPACE IN SOFT BI TOPOLOGICAL SPACES
Journal Title: Matrix Science Mathematic | Matriks Sains Matematik (MSMK) - Year 2018, Vol 2, Issue 2
Abstract
In this article the concept of Soft β W-𝑇2 structure in soft bi topological spaces is introduced in different ways. Fleix Hausdorff was a German Mathematician who is supposed to be the forefather of up-to-the-minute Topology. There are many topological structures in soft topology but Hausdorff topological structure is interesting and more practical, that is why it catches our attention to the best.
Authors and Affiliations
Muhammad Ishfaq, Arif Mehmood Khattak, Gulzar Ali Khan, Zaheer Anjum, Fahad jamal
EXISTENCE RESULTS TO A CLASS OF HYBRID FRACTIONAL DIFFERENTIAL EQUATIONS
This article is devoted to the study of existence results to a class of boundary value problems for hybrid fractional differential equations. A couple of hybrid fixed point theorems for the sum of three operators are use...
P-SEPARATION AXIOMS IN SUPRA SOFT TOPOLOGICAL SPACE
The central objective of this article is to introduce soft pre P-separations in soft supra topological spaces. We discuss soft P-separations in soft supra topological spaces with respect to ordinary points and soft point...
STUDIES ON SOFT HEMIRINGS AND ITS APPLICATION IN GRAPH THEORY
Molodtsov introduced the concept of soft set, as a mathematical tool for dealing with uncertainties. In this work, we have extended the concept of soft set in hemirings. We have studied soft hemirings and investigated so...
HIGHER ORDER COMPACT FINITE DIFFERENCE METHOD FOR THE SOLUTION OF 2-D TIME FRACTIONAL DIFFUSION EQUATION
The main purpose of this study is to work on the solution of two-dimensional time fractional diffusion equation In this research work we apply the HOC scheme to approximate the second order space derivative. To obtain a...
Investigating at Least One Solution to a Systems of Multi-Points Boundary Value Problems
Current article is concerned with the investigating a coupled systems of boundary value problems(BVPs) of fractional order differential equations(FDEs). By means of classical fixed point theorems, we prove the existence...